# SDR USAA2011101800037

- Difficulty date: October 8, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F2557120200200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - BALL MAT PANEL 151AG CRACKED AT FR 63 AND +Y1193.8.  REPAIRED BALL MAT PANEL 151AG AT FR 63 AND +Y1193.8 IAW CMM 25-59-65.
